MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH 25MM MOD REV HIP BODY/BOLT STDCOMPONENT LEVEL 9006-1-025; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED

STRYKER ORTHOPAEDICS-MAHWAH 25MM MOD REV HIP BODY/BOLT STDCOMPONENT LEVEL 9006-1-025; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Model Number 6276-1-025
Medical Device Problem Code Device Damaged by Another Device (2915)
Health Effect - Clinical Code Ambulation or Postural Difficulties (2544)
Date of Event 10/22/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.There have been no other similar events for the lot referenced.An evaluation of the device cannot be performed as the device was not returned to the manufacturer.Should additional information become available it will be reported in a supplemental report upon completion of the investigation.Not returned to the manufacturer.
 
Event or Problem Description
It was reported that the patient's left hip was revised due to dissociation of the constrained liner from the shell.Surgeon reported that due to impingement with the stem, the liner was levered out of the shell.Also, the shell was in a neutral position.A shell and 2 screws (implanted in 2011), restoration modular proximal body (implanted in 2013), lfit femoral head and constrained liner (both implanted in 2019) were revised.Rep confirmed that there are no allegations against the revised femoral head, and that no further information will be released by the hospital or surgeon.
 
Additional Manufacturer Narrative
Correction - the restoration modular body was not revised.An event regarding revision involving a restoration modular body was reported.The event was not confirmed.Method & results: - device evaluation and results: not performed as product was not returned.- clinician review: no medical records were received for review with a clinical consultant.- device history review: all devices were manufactured and accepted into final stock with no relevant reported discrepancies.- complaint history review: there have been no other similar events for the reported lot.Conclusion: it was reported that the patient's left hip was revised due to dissociation of the constrained liner from the shell.Surgeon reported that due to impingement with the stem, the liner was levered out of the shell.Also, the shell was in a neutral position.The event could not be confirmed nor the exact cause be determined because insufficient information was provided.Additional information including patient details, operative reports, progress notes, x-rays and return of the device are needed to fully investigate the event.If further information becomes available or the product is returned, this investigation will be re-opened.
 
Event or Problem Description
It was reported that the patient's left hip was revised due to dissociation of the constrained liner from the shell.Surgeon reported that due to impingement with the stem, the liner was levered out of the shell.Also, the shell was in a neutral position.A shell and 2 screws (implanted in 2011), restoration modular proximal body (implanted in 2013), lfit femoral head and constrained liner (both implanted in 2019) were revised.Rep confirmed that there are no allegations against the revised femoral head, and that no further information will be released by the hospital or surgeon.Correction (b)(6) 2021 wg: in reporting a 5th revision on (b)(6) /2021 for this patient's left hip, rep corrected information for the patient's previous revision (this pi).A constrained liner and femoral head were the only devices revised.

Brand Name
25MM MOD REV HIP BODY/BOLT STDCOMPONENT LEVEL 9006-1-025
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
MDR Report Key10841562
Report Number0002249697-2020-02459
Device Sequence Number4135399
Product Code JDI
UDI-Device Identifier04546540641090
UDI-Public04546540641090
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K121308
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Device Explanted Year2020
Reporter Type Manufacturer
Report Source health professional,other
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/27/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/31/2018
Device Model Number6276-1-025
Device Catalogue Number6276-1-025
Device Lot Number44407401
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/22/2020
Supplement Date Received by Manufacturer09/30/2021
Initial Report FDA Received Date11/15/2020
Supplement Report FDA Received Date10/27/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age56 YR
Patient Weight95